# SDR AALA20030800

- Difficulty date: July 25, 2003
- Submitted: September 3, 2003
- Operation: Air carrier
- Aircraft: N1435D
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11425
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Part number: 1037223
- Condition: Faulty
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 1599 - DURING CLIMB, AIRCRAFT UNABLE TO PRESSURIZE.  AIRCRAFT DIVERTED AND LANDED IAD WITHOUT INCIDENT.  REMOVED AND REPLACED BOTH OUTFLOW VALVES.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
